# SDR DL75K050654

- Difficulty date: October 23, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- Aircraft time: 57,164 hours, 26,989 cycles
- Engine: Pwa PW2037
- Engine time: 43,099 hours, 20,157 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Brace
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE UPPER DIAGONAL BRACE FUSE PIN INNER BORE CORRODED.  REPAIRED SAME.
